2018
Том 70
№ 9

All Issues

Moseenkov V. B.

Articles: 12
Article (Ukrainian)

Three-dimensional initial boundary-value problem of the convection of a viscous weakly compressible fluid. II. Uniqueness and stability of generalized solutions

Moseenkov V. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1189–1202

We continue our study of the three-dimensional initial boundary-value problem of the convection of a viscous thermally inhomogeneous weakly compressible fluid which fills a cavity in a solid body. We prove theorems on the uniqueness of the generalized solution of this problem and its continuity with respect to initial conditions and perturbations. We obtain estimates of exponential type for the decay of solutions (in the mean) for large time.

Article (Ukrainian)

Three-dimensional initial boundary-value problem of the convection of a viscous weakly compressible fluid. I. Global solvability

Moseenkov V. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 524–536

By using asymptotic methods, we study the three-dimensional initial boundary-value problem of the convection of a viscous thermally inhomogeneous weakly compressible fluid which fills a cavity in a solid body. A theorem about the global solvability of this problem (with respect to time) is proved. For solving this problem, we suggest a convergent iteration process of a special form.

Article (Ukrainian)

An initial-boundary value problem on the convection of a viscous weakly compressible fluid with axial symmetry II. Stability of generalized solutions

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 99-105

Article (Ukrainian)

An initial-boundary value problem on the convection of a viscous weakly compressible fluid with axial symmetry. I. Unique solvability in the large

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1664–1672

Article (Ukrainian)

Unique global solvability of an axisymmetric convection problem of a viscous, thermically nonhomogeneous fluid

Galitsyn A. S., Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 885–893

Article (Ukrainian)

Solvability and stability of the axisymmetric convection problem in the presence of energy dissipation

Moseenkov B. I., Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 68-74

Article (Ukrainian)

Composition of functions in Sobolev spaces

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 384—388

Article (Ukrainian)

Uniform invertibility of a linear differential operator

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 81–87

Article (Ukrainian)

Quasiperiodic solutions of a weakly dissipative nonlinear wave equation

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 254–257

Article (Ukrainian)

An application of the accelerated convergence method to the study of a nonlinear wave equation

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 54–62

Article (Ukrainian)

Quasiperiodic solutions of a nonlinear wave equation with damping

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 537–541

Article (Ukrainian)

Almost-periodic solution to nonlinear wave equations

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 116–122